MathSciNet Relay Station
MathSciNet bibliographic data
MR752044 (86c:05054) 05B45 (52A25 57Q15)
Sallee, John F. The middle-cut triangulations of the $n$-cube. SIAM J. Algebraic Discrete Methods 5 (1984), no. 3, 407–419.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement